ARS MATHEMATICA CONTEMPORANEA


Journal Homepage Image

Printed edition ISSN 1855-3966
Electronic edition ISSN 1855-3974

Covered by

  • Math. Reviews (indexed cover-to-cover)
  • Zentralblatt MATH
  • COBISS
  • SCOPUS
  • Science Citation Index-Expanded (SCIE)
  • Web of Science
  • ISI Alerting Service
  • Current Contents/Physical, Chemical & Earth Sciences (CC/PC & ES)

The publication is partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications.

This journal adheres to the EMS Code of Practice.

Slovenian public media registry number: 1814

  • UDK: 51
  • Vpisna številka v razvidu medijev:1814

Vol 10, No 2 (2016)

Table of Contents

Editorial

Q1 PDF
Dragan Marušič, Tomaž Pisanski
GEMS 2013 PDF
Jozef Širáň, Martin Škoviera

GEMS 2013

Algorithmic enumeration of regular maps PDF ABSTRACTS (EN/SI)
Thomas Connor, Dimitri Leemans
Isospectral genus two graphs are isomorphic PDF ABSTRACTS (EN/SI)
Alexander Mednykh, Ilya Mednykh
Combinatorial categories and permutation groups PDF ABSTRACTS (EN/SI)
Gareth Jones
Iterated claws have real-rooted genus polynomials PDF ABSTRACTS (EN/SI)
Jonathan L. Gross, Toufik Mansour, Thomas W. Tucker, David G. L. Wang
2-Arc-Transitive regular covers of K_{n,n} - nK_2 with the covering transformation group Z_p^2 PDF ABSTRACTS (EN/SI)
Wenqin Xu, Yanhong Zhu, Shaofei Du
Cube-contractions in 3-connected quadrangulations PDF ABSTRACTS (EN/SI)
Yusuke Suzuki

Articles

One-point extensions in n_3 configurations PDF ABSTRACTS (EN/SI)
William L. Kocay
The number of edges of the edge polytope of a finite simple graph PDF ABSTRACTS (EN/SI)
Takayuki Hibi, Aki Mori, Hidefumi Ohsugi, Akihiro Shikama
Equitable coloring of corona products of cubic graphs is harder than ordinary coloring PDF ABSTRACTS (EN/SI)
Hanna Furmanczyk, Marek Kubale
Petrie polygons, Fibonacci sequences and Farey maps PDF ABSTRACTS (EN/SI)
David Singerman, James Strudwick
Odd edge-colorability of subcubic graphs PDF ABSTRACTS (EN/SI)
Risto Atanasov, Mirko Petruševski, Riste Škrekovski
The spectrum of α-resolvable λ-fold (K_4 - e)-designs PDF ABSTRACTS (EN/SI)
Mario Gionfriddo, Giovanni Lo Faro, Salvatore Milici, Antoinette Tripodi
The endomorphisms of Grassmann graphs PDF ABSTRACTS (EN/SI)
Li-Ping Huang, Benjian Lv, Kaishun Wang
On convergence of binomial means, and an application to finite Markov chains PDF ABSTRACTS (EN/SI)
David Gajser
An infinite class of movable 5-configurations PDF ABSTRACTS (EN/SI)
Leah Wrenn Berman, Elliott Jacksch, Lander Ver Hoef